# SDR CALA9800974

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Bs 15
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND COCKPIT FLOORBOARD CORRODED ON PILOT'S SIDE IN CORNER FORWARD OF E AND E COMPARTMENT ACCESS DOOR AT STA 15L.  THE FLOOR PANELS WERE REMOVED IAW SRM 51-30-1.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-10-3 AND 51-30-2.
